# SDR VNAA202208279992

- Difficulty date: June 16, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: 70831013
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT APU EXHAUST DUCT AFT EDGE, SEVERAL LOCATIONS.
